# SDR SIMA200226109

- Difficulty date: September 16, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM SJC THE AIRCRAFT ENCOUNTERED ABOUT A DOZEN BIRDS WHICH WERE INGESTED INTO BOTH ENGINES.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO SJC WITH NO FURTHER INCIDENTS REPORTED.  C/A: MAINTENANCE PERFORMED A BIRDSTRIKE INSPECTION IAW AE MCM.  NO DAMAGE WAS FOUND FROM THE BIRDS.  THE INSPECTION WAS COMPLETED AND AIRCRAFT WAS RETURNED TO SERVICE.  (PTRS  SW2002B5973)
